# SDR ASAA2012071492536

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 15,641 hours, 5,024 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Display
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NUMBER 1 FUEL QUANTITY ON THE UPPER DISPLAY PANEL WENT BLANK.  TOTAL FUEL ALSO WENT BLANK.  THIS OCCURRED SEVERAL TIMES FOR 5 SECONDS EACH TIME.  ACFT GROUNDED.  PERFORMED FQIS BITE IAW FIM 28-41-00 NO FAULTS NOTED.  GROUND TEST INDICATES PASS.  PERFORMED FQIS COMPARISION CHECK PERFORMED INDICATING SYS AND FUEL MEASURING STICKS IAW AMM 28-01-00 IN FUELING MANUAL.  OPS CHECK NORMAL, NO HISTORY FOR 30 DAYS.
